×

zbMATH — the first resource for mathematics

Maximal orders and localization. I. (English) Zbl 0347.16003

MSC:
16H05 Separable algebras (e.g., quaternion algebras, Azumaya algebras, etc.)
16P50 Localization and associative Noetherian rings
16U30 Divisibility, noncommutative UFDs
16P10 Finite rings and finite-dimensional associative algebras
16E10 Homological dimension in associative algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asano, K, Arithmetik in schiefringen I, Osaka math. J., 1, 98-134, (1949) · Zbl 0041.16601
[2] Auslander, M; Goldman, O, Maximal orders, Trans. amer. math. soc., 97, 1-24, (1960) · Zbl 0117.02506
[3] Bass, H, Finitistic dimension and a homological generalization of semiprimary rings, Trans. amer. math. soc., 95, 466-488, (1960) · Zbl 0094.02201
[4] Chatters, A.W; Ginn, S.M, Localization in hereditary rings, J. algebra, 22, 83-88, (1972) · Zbl 0241.16002
[5] Cozzens, J.H, Maximal orders and reflexive modules, Trans. amer. math. soc., 219, 323-336, (1976) · Zbl 0334.16009
[6] Deuring, M, Algebren, (1935), Springer Berlin · JFM 61.0118.01
[7] Eisenbud, D; Robson, J.C, Modules over Dedekind prime rings, J. algebra, 16, 67-85, (1970) · Zbl 0211.05603
[8] \scK. R. Fuller and W. A. Shutters, Projective modules over non-commutative semi-local rings, preprint. · Zbl 0316.16026
[9] Goldie, A.W, Localization in non-commutative Noetherian rings, J. algebra, 5, 89-105, (1967) · Zbl 0154.28801
[10] \scA. W. Goldie, The structure of Noetherian rings, in “Proceedings of Tulane University Ring and Operator Theory,” pp. 214-321, Lecture Notes in Mathematics, No. 246, Springer-Verlag, New York/Berlin.
[11] Hajarnavis, C.R; Lenagan, T.H, Localization in asano orders, J. algebra, 21, 441-449, (1971) · Zbl 0241.16003
[12] Jacobson, N.L, The theory of rings, ()
[13] Kuzmanovich, J, Localizations of Dedekind prime rings, J. algebra, 21, 378-393, (1972) · Zbl 0236.16002
[14] Michler, G.O, Asano orders, (), 421-443 · Zbl 0174.33003
[15] Ramras, M, Maximal orders over regular local rings of dimension 2, Trans. amer. math. soc., 142, 457-479, (1969) · Zbl 0186.07101
[16] Ramras, M, Maximal orders over regular local rings, Trans. amer. math. soc., 155, 345-352, (1971) · Zbl 0214.05304
[17] Riley, J.A, Reflexive ideals in maximal orders, J. algebra, 2, 451-465, (1965) · Zbl 0143.26802
[18] Riley, J.A, Maximal quaternion orders, J. algebra, 23, 241-249, (1972) · Zbl 0245.16008
[19] Robson, J.C, Non-commutative Dedekind rings, J. algebra, 9, 249-265, (1968) · Zbl 0174.06801
[20] Silver, L, Non-commutative localizations and applications, J. algebra, 7, 44-76, (1967) · Zbl 0173.03305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.